Friday, October 13, 2006


I've been stewing most of the day.

The pain doc thinks that because I had a paradoxical reaction to the Methadone my headaches must be anxiety or stress related and that I should totally stop taking the Vicodin and increase my Prozac again.

I'd like for him to have to deal with this pain for a solid stinking year and see how HE feels.

I'd like for him to lose his job, his car, his income, and have to fight with social security because of an invisible disability that makes a lot of people think I'm making it up.

I'd like for him to have to live in a cave because of sensitivity to light and have to use the captioning on his TV because he can't stand for the volume to be up.

I'd like for him to lose the ability to get out and around because the sounds and smells of society make him sick.

I'm mad.

I'm also getting a new pain doctor.

I don't have to put up with this.

1 comment:

migrainemom said...

Hi there. Sorry you are having such a difficult time.
This is my first look at blogs for migraine sufferers. I happen to be one, am a psychotherapist, have three great kids, great husband...and am treated like a dirtbag by ERs' (which I visit about once every 6 months or so..)
I wanted to tell you beware the methadone. Made my whole body tingle, started to lose feeling in hands and feet, thought I had MS. Whew...Anyway, find a new doc...and good luck...